# SDR YENA2023050900501

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 8,498 hours, 2,524 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Servo Control
- Part number: 31075840
- Part serial: 15696
- Condition: Failed
- Location: 34ce1
- Part time: 50,372 hours, 17,024 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#361, JFK-BGI. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO FLL) 'G SYS LO PR HYD; FOUND LEFT GREEN ELEVATOR SERVO ACTUATOR 34 CE1 LEAKING REMOVED AND REPLACED SERVO CONTROL IAW AMM 27-34-51. FUNCTIONAL TEST AND OPERATIONAL TEST CHECK GOOD.'
